# SDR IPXA2020103061873

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: A57244644200
- Condition: Gouged
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 RT WING FIXED TRAILING EDGE FWD OF NR 2 SPOILER OUTBOARD SIDE PANEL SUPPORT STRUCTURE HAS GOUGE/WEAR MARKS.  REMOVED & REPLACED RIB ATTACHMENT, IAW SRM 51-40-21.
